# SDR FDEA201907031477

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 56,262 hours, 23,142 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 642500052
- Part serial: 11221
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 14,501 hours, 9,298 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLUE RSVR LOW ON ECAM AT TOP OF DESCENT.  FOUND CRACK IN BLUE SYSTEM PRESSURE TRANSMITTER HOUSING CAUSING HYDRAULIC LEAK.  R&R BLUE SYSTEM  PRESSURE TRANSMITTER IAW 29-12-12-04-0.  LEAK AND OPS CK GOOD.
